# SDR ASAA0944450

- Difficulty date: January 15, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N775AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25108
- Aircraft time: 51,605 hours, 29,055 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 654653120
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN FWD CARGO COMPARTMENT ON SHEAR CLIP FS 500A BETWEEN STR 26L & 27L.  CUT OUT DAMAGED AREA, FABRICATED REPAIR DOUBLER FILLER AND INSTALLED REPAIR PARTS IAW B737 400 SRM 53 00 07 AND 51 40 02.
